CSpace

Browse/Search Results:  1-7 of 7 Help

Selected(0)Clear Items/Page:    Sort:
Multiple solutions for a superlinear and periodic elliptic system on R-N 期刊论文
ZEITSCHRIFT FUR ANGEWANDTE MATHEMATIK UND PHYSIK, 2011, 卷号: 62, 期号: 3, 页码: 495-511
Authors:  Zhao, Fukun;  Zhao, Leiga;  Ding, Yanheng
Favorite  |  View/Download:5/0  |  Submit date:2018/07/30
Hamiltonian elliptic system  Variational method  Strongly indefinite functionals  
On Hamiltonian elliptic systems with periodic or non-periodic potentials 期刊论文
JOURNAL OF DIFFERENTIAL EQUATIONS, 2010, 卷号: 249, 期号: 12, 页码: 2964-2985
Authors:  Zhao, Fukun;  Ding, Yanheng
Favorite  |  View/Download:11/0  |  Submit date:2018/07/30
Hamiltonian elliptic system  Variational method  Strongly indefinite functional  Reduction  
INFINITELY MANY SOLUTIONS FOR ASYMPTOTICALLY LINEAR PERIODIC HAMILTONIAN ELLIPTIC SYSTEMS 期刊论文
ESAIM-CONTROL OPTIMISATION AND CALCULUS OF VARIATIONS, 2010, 卷号: 16, 期号: 1, 页码: 77-91
Authors:  Zhao, Fukun;  Zhao, Leiga;  Ding, Yanheng
Favorite  |  View/Download:6/0  |  Submit date:2018/07/30
Hamiltonian elliptic system  variational methods  strongly indefinite functionals  
Multiple Solutions for Asymptotically Linear Elliptic Systems 期刊论文
NODEA-NONLINEAR DIFFERENTIAL EQUATIONS AND APPLICATIONS, 2008, 卷号: 15, 期号: 6, 页码: 673-688
Authors:  Zhao, Fukun;  Zhao, Leiga;  Ding, Yanheng
Favorite  |  View/Download:4/0  |  Submit date:2018/07/30
Hamiltonian elliptic system  variational method  strongly indefinite functional  
Strongly indefinite systems with critical Sobolev exponents and weights 期刊论文
APPLIED MATHEMATICS LETTERS, 2004, 卷号: 17, 期号: 8, 页码: 909-917
Authors:  Han, PG
Favorite  |  View/Download:2/0  |  Submit date:2018/07/30
Hamiltonian systems  dual variational functional method  (PS)c condition  critical point  
Multiple positive solutions of strongly indefinite systems with critical Sobolev exponents and data that change sign 期刊论文
NONLINEAR ANALYSIS-THEORY METHODS & APPLICATIONS, 2004, 卷号: 58, 期号: 1-2, 页码: 229-243
Authors:  Han, PG;  Liu, ZX
Favorite  |  View/Download:2/0  |  Submit date:2018/07/30
Hamiltonian system  Sobolev exponent  positive solution  existence  uniqueness  
Some minimax theorems on finding nontrivial critical points and their applications 期刊论文
NONLINEAR ANALYSIS-THEORY METHODS & APPLICATIONS, 1997, 卷号: 30, 期号: 7, 页码: 4135-4144
Authors:  Li, SJ
Favorite  |  View/Download:4/0  |  Submit date:2018/07/30
critical point  critical group  local linking  (PS) condition  resonance problem  elliptic boundary value problem  Hamiltonian system  wave equation